Glasnik Matematicki, Vol. 49, No. 2 (2014), 447-466.

COMPLETE CONVERGENCE AND COMPLETE MOMENT CONVERGENCE FOR ARRAYS OF ROWWISE END RANDOM VARIABLES

Yongfeng Wu, Manuel Ordóñez Cabrera and Andrei Volodin

Center for Financial Engineering and School of Mathematical Sciences, Soochow University, Suzhou 215006, China
and
College of Mathematics and Computer Science, Tongling University, Tongling 244000, China
e-mail: wyfwyf@126.com

Department of Mathematical Analysis, University of Sevilla, 41080 Sevilla, Spain
e-mail: cabrera@us.es

Department of Mathematics and Statistics, University of Regina, S4S 0A2 Saskatchewan, Canada
e-mail: Andrei.Volodin@uregina.ca


Abstract.   The authors study complete convergence and complete moment convergence for arrays of rowwise extended negatively dependent (END) random variables and obtain some new results. The results extend and improve the corresponding theorems by Sung (2005), Hu and Taylor (1997), Hu et al. (1989), and Chow (1988).

2010 Mathematics Subject Classification.   60F15.

Key words and phrases.   Extended negatively dependent random variable, complete convergence, complete moment convergence.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.49.2.16


References:

  1. P. Y. Chen, T. C. Hu, X. Liu and A. Volodin, On complete convergence for arrays of rowwise negatively associated random variables, Theory Probab. Appl. 52 (2008), 323-328.
    MathSciNet     CrossRef

  2. Y. Q. Chen, A. Y. Chen and K. W. Ng, The strong law of large numbers for extended negatively dependent random variables, J. Appl. Probab. 47 (2010), 908-922.
    MathSciNet     CrossRef

  3. Y. S. Chow, On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 (1988), 177-201.
    MathSciNet    

  4. N. Ebrahimi and M. Ghosh, Multivariate negative dependence, Comm. Statist. A—Theory Methods 10 (1981), 307-337.
    MathSciNet     CrossRef

  5. P. L. Hsu and H. Robbins, Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 25-31.
    MathSciNet     CrossRef

  6. T. C. Hu, F. Móricz and R. L. Taylor, Strong laws of large numbers for arrays of rowwise independent random variables, Acta Math. Hungar. 54 (1989), 153–162.
    MathSciNet     CrossRef

  7. T. C. Hu, D. Szynal and A. Volodin, A note on complete convergence for arrays, Statist. Probab. Lett. 38 (1998), 27-31.
    MathSciNet     CrossRef

  8. T. C. Hu and R. L. Taylor, On the strong law for arrays and for the bootstrap mean and variance, Int. J. Math. Math. Sci. 20 (1997), 375-382.
    MathSciNet     CrossRef

  9. T. C. Hu and A. Volodin, Addendum to "A note on complete convergence for arrays", Statist. Probab. Lett. 47 (2000), 209-211.
    MathSciNet     CrossRef

  10. K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), 286-295.
    MathSciNet     CrossRef

  11. L. Liu, Precise large deviations for dependent random variables with heavy tails, Statist. Probab. Lett. 79 (2009), 1290-1298.
    MathSciNet     CrossRef

  12. D. H. Qiu, P. Y. Chen, R. A. Giuliano and A. Volodin, On the complete convergence for arrays of rowwise extended negatively dependent random variables, J. Korean Math. Soc. 50 (2013), 379-392.
    MathSciNet     CrossRef

  13. S. H. Sung, A. Volodin and T. C. Hu, More on complete convergence for arrays, Statist. Probab. Lett. 71 (2005), 303-311.
    MathSciNet     CrossRef

  14. Y. F. Wu and M. Guan, Convergence properties of the partial sums for sequences of END random variables, J. Korean Math. Soc. 49 (2012), 1097-1110.
    MathSciNet     CrossRef

  15. Y. F. Wu and D. J. Zhu, Convergence properties of partial sums for arrays of rowwise negatively orthant dependent random variables, J. Korean Statist. Soc. 39 (2010), 189-197.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page